Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Taken Zonegran And Had Hair Loss As A Side Effect?

Has Anyone Taken Zonegran And Had Hair Loss As A Side Effect?

A MyEpilepsyTeam Member said:

I have taken Zonegran, and it was the worst I've ever taken. In order to see any results, you have take the drug for at least 3 months for it to take full affect in your system. But for me during that time I developed a rash from my neck down to my ankles and every place in between. The drug will dry your skin and cause several other side effects.

posted about 3 years ago
A MyEpilepsyTeam Member said:

I never lost hair taking Zonegran, but it helped me lose weight.

posted about 3 years ago
A MyEpilepsyTeam Member said:

Can’t say I have, (shaved my head bald 12 years ago).

posted about 3 years ago
Already a Member? Log in